# SDR HEEA086743

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3229
- Aircraft time: 2,317 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Part serial: 487
- Condition: Damaged
- Location: Cyclic
- Part time: 2,317 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

FEED BACK IN CYCLIC AND SEEP FROM BOTTOM SHAFT SEAL. TO BE SENT TO VENDOR.
